MathSciNet Relay Station
MathSciNet bibliographic data
MR2916156 47H09 (49K27)
Sadiq Basha, S. Best proximity point theorems: an exploration of a common solution to approximation and optimization problems. Appl. Math. Comput. 218 (2012), no. 19, 9773–9780.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement